Previous |  Up |  Next


compact; product; semi radial; pseudo radial
A sufficient condition for the pseudo radiality of the product of two compact Hausdorff spaces is given.
[1] Arhangel'skii A.V.: Factorization theorems and function spaces. Stability and monolithicity. Soviet Math. Dokl. 26 (1982), 177-182.
[2] Arhangel'skii A.V., Bella A.: On the product of biradial compact spaces. Topology Appl., in press. MR 1168668
[3] Arhangel'skii A.V., Isler R., Tironi G.: Pseudo radial spaces and another generalization of sequential spaces. Proc. Conference on Convergence, Bechyně (1984), Mathematical research 24, Akademie Verlag Berlin, 1985, 33-37. MR 0835468
[4] Bella A.: More on the product of pseudo radial spaces. Comment. Math. Univ. Carolinae 32 (1991), 125-128. MR 1118296 | Zbl 0772.54020
[5] Frolík Z., Tironi G.: Products of chain-net spaces. Rivista di Matematica Pura e Applicata Udine 5 (1989). MR 1061337
[6] Juhàsz I., Szentmiklossy Z.: Sequential compactness versus pseudo radiality in compact spaces. preprint. MR 1217695
Partner of
EuDML logo